# SDR IXXA08SMN092S

- Difficulty date: March 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SB085700863
- Condition: Misrepaired
- Location: Zone 500
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT LEFT WING UPPER AFT SKIN PANEL.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, 51-1-20D, 51-3-1, AD 90-16-05, DC8 S/B 57-86, DOUGLAS DRAWING J060104, SERVICE SKETCH NUMBER 3313, BOEING MESSAGE 1-780888417-2 DATED 03-03-08, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
